# SDR DLL13953469

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1123
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Actuator Fitting
- Part number: 1591922
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT AN LT MLG ACTUATOR ATTACH FITTING WERE FOUND WITH AREAS OF CORROSION.  CORROSION WAS REMOVED FROM THE SURROUNDING AREA AND HOLE BORES OF HOLES 1, 2, 3, 4, 17 AND 19 ON THE LT FITTING.  ALSO, HOLES 1, 2, 19 AND 18 ON THE RT FITTING. THE HOLES WILL BE REAMED AND BUSHED PER STANDARD SRM PRACTICES AND DL ERA 271413-14 REV B.
